# SDR UIEA2020100902207

- Difficulty date: October 9, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,166 hours, 13,644 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 62A0316
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1, .  REMOVED AND REPLACED CAB ALT AUTO 1 CONTROLLER, IAW AMM 21-31-02.  OPERATIONS CHECK GOOD AT THIS TIME.
